RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 1, Pages 12–22 (Mi mais480)  

Solution continuation on a discontinuity set

A. M. Tsirlin

Program Systems Institute of RAS, Petra 1 str., 4a, Veskovo Jaroslavskoy, 152020, Russia

Abstract: The movement of an object characterized by ordinary differential equations (ODE) with discontinuous right-hand sides along the surface of a gap is called a sliding mode. It is required to find the connection of the right-slip characteristics of the system (the system to continue the solution on the surface of the gap). The article prompted a sequel based on the solution of the averaged optimization. It is shown that for the known examples of methods for solving optimization averaged lead to results coinciding with the method of A. F. Filippov and allow to extend these techniques to a wide class of multidimensional problems. Optimality conditions set forth averaged nonlinear programming and examples of their use in the case of ordinary and degenerate solutions.

Keywords: differential equations with discontinuous velocity, sliding modes, averaged optimization.

DOI: https://doi.org/10.18255/1818-1015-2016-1-12-22

Full text: PDF file (532 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 62-50
Received: 15.05.2015

Citation: A. M. Tsirlin, “Solution continuation on a discontinuity set”, Model. Anal. Inform. Sist., 23:1 (2016), 12–22

Citation in format AMSBIB
\Bibitem{Tsi16}
\by A.~M.~Tsirlin
\paper Solution continuation on a discontinuity set
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 1
\pages 12--22
\mathnet{http://mi.mathnet.ru/mais480}
\crossref{https://doi.org/10.18255/1818-1015-2016-1-12-22}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3502272}
\elib{http://elibrary.ru/item.asp?id=25475538}


Linking options:
  • http://mi.mathnet.ru/eng/mais480
  • http://mi.mathnet.ru/eng/mais/v23/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:166
    Full text:58
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020